# SDR SWIA2014061738202

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 25,408 hours, 22,310 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Wing Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WING ANTI-ICE CAUTION MESSAGE WITH WINGS ON STANDBY.  PERFORMED OPS CHECK OF WING ANTI-ICE CONTROL AND INDICATION IAW AMM.  DID NOT RECEIVE RT WING ANTI-ICE CAUTION WHILE IN STBY MODE.  OPS CHECKED GOOD AT THIS TIME.
